# SDR AALA20120313017

- Difficulty date: March 10, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 38,471 hours, 15,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AT OVERWING EXIT 14F MISSING LENS.  REPLACED LENS AT 14F OVERWING EXIT.  OPS CHECK NORMAL.
